# SDR VNAA2014061500013

- Difficulty date: June 15, 2014
- Submitted: June 19, 2014
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 24,769 hours, 24,827 cycles
- Engine: Ge CF343B1
- Engine time: 24,090 hours, 24,158 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Carbon Seal
- Condition: Leaking
- Location: Idg
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT ENGINE OIL PRESSURE RED WARNING MESSAGE AT FL320.   DIVERTED AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND IDG CARBON SEAL LEAKING.  MAINTENANCE R & R LT ENGINE IDG CARBON SEAL AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
